# SDR FDEA201201050020

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 65,178 hours, 11,394 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ACFT BLOCKED IN, FOUND L1 DOOR EVACUATION  SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYS INOPERATIVE.  REPLACED BATTERIES ON L1 DOOR REMOTE. OPS CHECKED GOOD IAW AMM 25-61-04.  OK FOR SERVICE
